Which prescription drug/s caused your weight gain? - Steroids? HRT? Anti-depressants? Anti-psychotics? Anti-epilepsy medication? Painkillers? Or what?
The weight gain is from fluid retention: extra blood volume. It's also known as sodium retention, water weight, sensitivity to salt, oedema, bloating, and some other names. It can be reduced by avoiding salt and salty food.
Lose weight, reduce your risk of most cancers, high blood pressure, type 2 diabetes, heart disease, heart attack, vascular dementia, stroke, osteopenia, osteoporosis, hypercholesterolaemia, depression, liver damage and kidney problems, and improve your health in many other ways without drugs, hunger or expense by eating less salt! - Try it! - You will feel so much better! See my website www.wildeaboutsteroids.co.uk
The site does not sell anything and has no banners or sponsors or adverts - just helpful information.
Read my Mensa article on Obesity and the Salt ConnectionSodium in foods
See also FAT RETENTION
advice for pregnant mothers
http://www.wildeaboutsteroids.co.uk/story.html - my 'political' page
http://www.wildeaboutsteroids.co.uk/socio.html - social and economic considerations
I can be contacted from my website if you need my further help. My help is free.